# SDR FDEA201705051359

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,505 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S292934812000
- Condition: Corroded
- Location: Bs 422
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 422, LONGERON 27R, UNDER FLOOR SUPPORT CORRODED.  REMOVED AND REPLACED CHANNEL FLOOR SUPPORT IAW DWGS  ABA 7338 & NBA 6018 AND SRM  51-31-01, VOL 2.
